Miliária 'rash' após neutropenia febril e quimioterapia de indução para a leucemia mielóide aguda

Translated title of the contribution: Miliaria-rash after neutropenic fever and induction chemotherapy for acute myelogenous leukemia

Tuyet A. Nguyen, Alex G. Ortega-Loayz, Michael P. Stevens

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Miliaria is a disorder of the eccrine sweat glands which occurs in conditions of increased heat and humidity. It can be associated with persistent febrile states as well as with certain drugs. We presented a 40 year-old female with myelodysplastic syndrome and progression to acute myelogenous leukemia who was admitted to the hospital for chemotherapy induction. The patient was treated with idarubicin and cytarabine. She became pancytopenic and developed neutropenic fever and was started on vancomycin and cefepime, but was persistently febrile with night sweats. Five days into her fevers, she developed diffuse, nonpruritic and fragile vesicles together with drenching nightsweats. The patient's exanthem was diagnosed as Miliaria crystallina, most probably induced by neutropenic fever and idarubucin exposure.

Translated title of the contributionMiliaria-rash after neutropenic fever and induction chemotherapy for acute myelogenous leukemia
Original languagePortuguese
Pages (from-to)104-106
Number of pages3
JournalAnais brasileiros de dermatologia
Volume86
Issue number4 SUPPL. 1
DOIs
StatePublished - 2011

Keywords

  • Cancer
  • Chemotherapy
  • Drug eruptions
  • Drug therapy
  • Idarubicin
  • Miliaria
  • Regional perfusion

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Miliaria-rash after neutropenic fever and induction chemotherapy for acute myelogenous leukemia'. Together they form a unique fingerprint.

  • Cite this